Alert archive / Georgia / Small Craft Advisories in 2011
Small Craft Advisory 46, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Jul 25, 2011, 1:44 PM EDT. It took effect at Jul 25, 2011, 3:00 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2011, 1:44 PM EDT (17:44 UTC)
- In effect from
- Jul 25, 2011, 3:00 PM EDT
- Expired
- Jul 26, 2011, 7:12 AM EDT
- In force
- 16 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
179 WHUS72 KCHS 251744 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 144 PM EDT MON JUL 25 2011 AMZ350-352-374-260145- /O.NEW.KCHS.SC.Y.0046.110725T1900Z-110726T1200Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 144 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
223 WHUS72 KCHS 251931 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 331 PM EDT MON JUL 25 2011 AMZ350-352-374-260400- /O.CON.KCHS.SC.Y.0046.000000T0000Z-110726T1200Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 331 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
756 WHUS72 KCHS 260135 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 935 PM EDT MON JUL 25 2011 AMZ330-260945- /O.EXA.KCHS.SC.Y.0046.000000T0000Z-110726T1200Z/ CHARLESTON HARBOR- 935 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-352-374-260945- /O.CON.KCHS.SC.Y.0046.000000T0000Z-110726T1200Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 935 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
909 WHUS72 KCHS 260450 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1250 AM EDT TUE JUL 26 2011 AMZ330-352-260600- /O.CAN.KCHS.SC.Y.0046.000000T0000Z-110726T1200Z/ CHARLESTON HARBOR- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1250 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ350-374-261200- /O.CON.KCHS.SC.Y.0046.000000T0000Z-110726T1200Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1250 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
350 WHUS72 KCHS 260750 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 350 AM EDT TUE JUL 26 2011 AMZ350-374-261500- /O.EXT.KCHS.SC.Y.0046.000000T0000Z-110726T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 350 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
406 WHUS72 KCHS 261112 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 712 AM EDT TUE JUL 26 2011 AMZ350-374-261215- /O.CAN.KCHS.SC.Y.0046.000000T0000Z-110726T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 712 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 1:40 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 25, 1:40 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 140 PM EDT MON JUL 25 2011 .SYNOPSIS... ATLANTIC HIGH PRESSURE AND AN INLAND TROUGH OF LOW PRESSURE WILL PREVAIL THROUGH TONIGHT. A WEAK COLD FRONT WILL STALL ACROSS THE AREA TUESDAY THEN WILL DISSIPATE WEDNESDAY. BERMUDA HIGH PRESSURE WILL THEN REBUILD THURSDAY THROUGH NEXT WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A SHORTWAVE/ASSOCIATED WEAK UPPER FORCING WILL INTERACT WITH DEEP MOISTURE/MESOSCALE BOUNDARIES TO SUPPORT NUMEROUS SHOWERS/THUNDERSTORMS ACROSS NORTHERN/FAR INLAND COUNTIES THIS AFTERNOON. RAISED POPS TO LIKELY NORTH THROUGH MID AFTERNOON. TAPERED POPS TO SLIGHT CHANCE/CHANCE ACROSS SOUTHERN COUNTIES...WHERE ISOLATED/SCATTERED THUNDERSTORMS WILL DEVELOP NEAR THE SEA BREEZE/OTHER MESOSCALE BOUNDARIES AND/OR WILL DEVELOP UPSTREAM AND WILL PUSH INTO THE REGION FROM THE WEST THIS AFTERNOON. PWATS EXCEEDING 2.25 INCHES PER THE 12Z KCHS RAOB SUGGESTS THE POTENTIAL FOR LOCALLY EXCESSIVE RAINFALL/FLOODING WHERE CELL MERGERS/ECHO TRAINING OCCUR ACROSS NORTHERN/INLAND COUNTIES. MENTIONED LOCALLY HEAVY RAIN WITH PUBLIC FORECASTS AND THE HAZARDOUS WEATHER OUTLOOK. THE SEVERE THREAT REMAINS LIMITED...BUT CANNOT RULE OUT A BRIEF PULSE SEVERE THUNDERSTORM OR TWO WITH DAMAGING MICROBURSTS MAINLY WHERE CELL MERGERS/BOUNDARY INTERACTIONS OCCUR. MEANWHILE...DESPITE CLOUDS TEMPERATURES HAD RECOVERED TO AROUND 90F ACROSS THE NORTH...BUT TEMPERATURES WILL FALL AS THUNDERSTORMS INCREASE IN COVERAGE AND CLOUDS THICKEN. EVEN WITH BETTER INSOLATION ACROSS THE SOUTH/WEST LOWERING DEWPOINTS SHOULD HOLD HEAT INDICES BELOW 105F TODAY. HEAT INDICES COULD BRIEFLY SPIKE AROUND 105F AS THE SEA BREEZE PUSHES INLAND THROUGH CENTRAL/SOUTHERN COUNTIES...BUT COVERAGE/DURATION SHOULD REMAIN INSUFFICIENT TO JUSTIFY A HEAT ADVISORY. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... TONIGHT....EVIDENCE OF DEEP MOIST CONVERGENCE LINGERING INTO THE EVENING AND THERE MAY BE SOME CONVECTION PERSISTING OVER INLAND AREAS ESPECIALLY. AFTER 2 AM...CONVERGENCE SHIFTS TO THE COAST AND LOOKS STRONG...THERE PROBABLY WILL BE A GOOD COVERAGE OF CONVECTION OVER THE WATERS LATE TONIGHT AND SOME OF THIS ACTION COULD BRUSH COASTAL SOUTH CAROLINA ZONES LATE. RAIN CHANCES SHOULD INCREASE SUBSTANTIALLY TUESDAY AS UPPER SHORTWAVE ENERGY DROPS SOUTHEAST ACCOMPANIED BY A WEAK SURFACE FRONT. PRECIPITABLE WATER READINGS HOVERING AROUND 2.5 INCHES AND 0-6 KM WINDS OF LESS THAN 10 KT WOULD INDICATE THAT ANY SHOWERS AND STORMS THAT DEVELOP WILL PRODUCE TORRENTIAL RAINFALL. BUMPED POPS UP TO HIGH-END CHANCE TO LOW-END LIKELY DURING THE DAY TUESDAY. CONSIDERABLE COVERAGE OF SHOWERS AND STORMS EXPECTED TUESDAY NIGHT INTO WEDNESDAY BUT WE ARE SHOWING DECREASING POPS DURING THAT PERIOD AS THE BOUNDARY SLOWLY DISSIPATES AND THE UPPER RIDGE BEGINS TO REBUILD. HIGHS TUESDAY AND WEDNESDAY WILL ONLY BE IN THE LOWER 90S DUE TO INCREASED SKY COVER AND CONVECTIVE OUTFLOWS. BY THURSDAY WE WILL RETURN TO A MORE TYPICAL JULY PATTERN AS THE UPPER RIDGE BUILDS EAST AND THE BERMUDA RIDGE EXTENDS ACROSS THE WESTERN ATLANTIC. ONLY ISOLATED CONVECTION IS FORECAST DURING THE DAY WHILE INCREASING SUNSHINE WILL PUSH HIGHS INTO THE MIDDLE 90S. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... A TYPICAL JULY PATTERN WILL ENSUE THURSDAY NIGHT THROUGH MONDAY AS AN EXPANSIVE UPPER LEVEL RIDGE DOMINATES THE CENTRAL AND EASTERN UNITED STATES. ONLY ISOLATED AFTERNOON/EVENING CONVECTION EXPECTED EACH DAY WITH HIGHS IN THE MID-UPPER 90S AND LOWS IN THE 70S. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... PER EARLY MONDAY AFTERNOON RADAR TRENDS...ADDED BRIEF IFR CONDITIONS/GUSTY WINDS WITH THUNDERSTORMS AT KCHS UNTIL 21Z...WILL AMEND FOR TIMING/IMPACTS. MAINTAINED CBS AT KSAV...WILL AMEND AS NEEDED. CBS AND THE THREAT FOR THUNDERSTORMS COULD PERSIST PAST MIDNIGHT AT BOTH SITES...BUT ENDED THE MENTION AT 04Z FOR NOW. ADDED CBS TO BOTH TAFS AGAIN STARTING TUESDAY MORNING AS SCATTERED TO NUMEROUS THUNDERSTORMS SHOULD DEVELOP AHEAD OF A WEAKENING COLD FRONT. OUTSIDE THUNDERSTORMS...VFR CONDITIONS SHOULD PREVAIL INTO TUESDAY. EXTENDED AVIATION OUTLOOK...CHANCES FOR MVFR OR LOWER CONDITIONS TUE AFTERNOON INTO EARLY WED WITH SHOWERS AND TSTMS...OTHERWISE VFR CONDITIONS WILL MAINLY PREVAIL. && .MARINE... THE SEA BREEZE THIS AFTERNOON WILL GIVE WAY TO A SURGE OF S/SW WINDS TONIGHT. PER 12Z GUIDANCE DEPICTING A TIGHT SURFACE PRESSURE GRADIENT AND A LOW LEVEL JET...RAISED A SMALL CRAFT ADVISORY ACROSS SC NEARSHORE WATERS OUTSIDE CHARLESTON HARBOR AND FOR THE OUTER GA WATERS FOR FREQUENT GUSTS TO 25 KT TONIGHT. SEAS WILL REMAIN 2-4 FT THIS AFTERNOON...THEN WILL BUILD TO 3-5 FT WITH 6 FT POSSIBLE BEYOND 20 NM TONIGHT. BERMUDA HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE ACROSS THE MARINE AREA...MAINTAINING A MODEST SOUTH TO SOUTHWESTERLY FLOW. CONDITIONS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA WITH WINDS GENERALLY NO HIGHER THAN 20 KT AND SEAS NO HIGHER THAN 4 FT. THE STRONGEST WINDS ALONG THE COAST WILL OCCUR WITH THE SEA BREEZE MID-AFTERNOON UNTIL MID-EVENING AND OVER THE COASTAL WATERS AT NIGHT DUE TO THE NOCTURNAL JETS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR AMZ350-352-374. &&
Hazardous weather outlook, Jul 25, 12:21 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1221 PM EDT MON JUL 25 2011 GAZ087-088-099>101-SCZ040-042>045-047>052-261630- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 1221 PM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAIN...A FEW THUNDERSTORMS COULD PRODUCE TORRENTIAL RAINFALL AND LOCALIZED FLOODING THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. EXCESSIVE HEAT...ADDITIONAL HEAT ADVISORIES ARE POSSIBLE LATE THIS WEEK THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. AMZ330-350-352-354-374-GAZ114>119-137>141-261630- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH- 1221 PM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. EXCESSIVE HEAT...ADDITIONAL HEAT ADVISORIES ARE POSSIBLE LATE THIS WEEK THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 25, 1:01 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 101 PM EDT MON JUL 25 2011 SCZ045-251730- INLAND BERKELEY- 101 PM EDT MON JUL 25 2011 ...THUNDERSTORMS WILL IMPACT LAKE MOULTRIE THIS AFTERNOON... ...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR... AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR MURRAYSVILLE...MOVING EAST AT 20 MPH. OTHER THUNDERSTORMS WILL DEVELOP IN THE AREA THIS AFTERNOON. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... BONNEAU...BONNEAU BEACH...CROSS...MONCKS CORNER...NORTHERN LAKE MOULTRIE...OLD SANTEE CANAL STATE PARK...PINOPOLIS AND SOUTHERN LAKE MOULTRIE... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 30 TO 35 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAINFALL AND POOR VISIBILITY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS ARE EXPECTED TO IMPACT LAKE MOULTRIE. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY. IF CAUGHT ON THE OPEN WATERS...STAY AS LOW AS POSSIBLE AND WEAR A PERSONAL FLOATATION DEVICE. SWIMMERS SHOULD GET OUT OF THE WATER AND INTO A STURDY BUILDING. REMEMBER...IF YOU CAN HEAR THUNDER YOU ARE AT RISK OF BEING STRUCK BY LIGHTNING. && LAT...LON 3347 7998 3316 7991 3318 8018 3335 8021 TIME...MOT...LOC 1659Z 270DEG 18KT 3322 8008
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 1:01 PM EDT | Special Weather Statement | CHS | Berkeley | 29 min |
Nearby
Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.